American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13E99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Chul Ju Hwang and Jung Wook Lim. A note on $*_w$-Noetherian domains. Proc. Amer. Math. Soc. 141 (2013) 1199-1209.
Abstract, references, and article information   
View Article: PDF

[2] José F. Fernando and J. M. Gamboa. On the semialgebraic Stone--\v{C}ech compactification of a semialgebraic set. Trans. Amer. Math. Soc. 364 (2012) 3479-3511.
Abstract, references, and article information   
View Article: PDF

[3] José F. Fernando and J. M. Gamboa. On open and closed morphisms between semialgebraic sets. Proc. Amer. Math. Soc. 140 (2012) 1207-1219. MR 2869106.
Abstract, references, and article information   
View Article: PDF

[4] Pham Hung Quy. On the finiteness of associated primes of local cohomology modules. Proc. Amer. Math. Soc. 138 (2010) 1965-1968. MR 2596030.
Abstract, references, and article information   
View Article: PDF

[5] Kamran Divaani-Aazar and Amir Mafi. Associated primes of local cohomology modules. Proc. Amer. Math. Soc. 133 (2005) 655-660. MR 2113911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] William Heinzer and Moshe Roitman. The homogeneous spectrum of a graded commutative ring. Proc. Amer. Math. Soc. 130 (2002) 1573-1580. MR 1887039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. P. Brodmann and A. Lashgari Faghani. A finiteness result for associated primes of local cohomology modules. Proc. Amer. Math. Soc. 128 (2000) 2851-2853. MR 1664309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert Gilmer, William Heinzer and Moshe Roitman. Finite generation of powers of ideals. Proc. Amer. Math. Soc. 127 (1999) 3141-3151. MR 1646305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] William J. Heinzer and David C. Lantz. ACCP in polynomial rings: a counterexample . Proc. Amer. Math. Soc. 121 (1994) 975-977. MR 1232140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bernard Johnston. A finiteness condition on regular local overrings of a local domain . Trans. Amer. Math. Soc. 299 (1987) 513-524. MR 869218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1